Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4143
Title: Computation of Poincaré-Betti Series for Monomial Rings
Authors: Johansson, Mikael
Keywords: Poincaré-Betti seriesMonomial ringsSimplicial homologyComputation
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Mikael Johansson, "Computation of Poincaré-Betti Series for Monomial Rings", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 85-94.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: 
The multigraded Poincaré-Betti series
$P^kR(\bar{x}; t) of a
monomial ring $k[\bar{x}]/\langle M\rangle$
on a finite number of monomial generators has the form
$\prod_{x_i\in\bar{x}}(1+x_i t)/b_{R,k}(\bar{x};t)$,
where $b_{R,k}(\bar{x};t)$ is a
polynomial depending only on the monomial set M and the
characteristic of the field k. I present a computer program designed to
calculate the polynomial $b_{R,k} for a given field characteristic and
a given set of monomial generators.
Type: Article
URI: http://hdl.handle.net/10077/4143
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat
JohanssonRendMat37.pdf125.16 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,001
checked on Jun 15, 2021

Download(s) 20

343
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.